# SDR DXTA2024122401637

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 8,191 hours, 4,742 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216622
- Part serial: 3382
- Condition: Worn
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, RIGHT BRAKE FELT SPONGEE. RIGHT OUTBOARD BRAKE SMOKING AFTER LANDING. APPEARS TO BE FLUID ON THE INBOARD SIDE OF RIGHT OUTBAORD TIRE. ##4 BRAKE WTL. INSTALLED OVERHAULED #4 RIGHT MAIN BRAKE ASSEMBLY. IAW MM 32-43-13-400-801.  PERFORMED BRAKE BLEEDING PROCEDURE IA W CL 350 MM 32-43-00-870-802. OPS AND LEAK CHECKS GOOD.
